Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorGlick, Ephraim
dc.date.accessioned2019-08-01T23:40:50Z
dc.date.available2019-08-01T23:40:50Z
dc.date.issued2017-08-02
dc.identifier.citationGlick , E 2017 , ' The argument for propositions from modal validity ' , Analysis , vol. 77 , no. 2 , pp. 359-370 . https://doi.org/10.1093/analys/anw077en
dc.identifier.issn0003-2638
dc.identifier.otherPURE: 244697213
dc.identifier.otherPURE UUID: 46445966-0939-42bb-ba81-e3bc2fc885c3
dc.identifier.urihttp://hdl.handle.net/10023/18234
dc.format.extent12
dc.language.isoeng
dc.relation.ispartofAnalysisen
dc.rights© The Author 2017. Published by Oxford University Press on behalf of The Analysis Trust. All rights reserved. This work is made available online in accordance with the publisher’s policies. This is the author created, accepted version manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at https://dx.doi.org/10.1093/analys/anw077en
dc.subjectB Philosophy (General)en
dc.subjectT-NDASen
dc.subject.lccB1en
dc.titleThe argument for propositions from modal validityen
dc.typeJournal articleen
dc.description.versionPostprinten
dc.contributor.institutionUniversity of St Andrews.Philosophyen
dc.identifier.doihttps://doi.org/10.1093/analys/anw077
dc.description.statusNon peer revieweden
dc.date.embargoedUntil2019-08-02
dc.identifier.urlhttps://academic.oup.com/analysis/article/77/2/359/4060603/The-Argument-for-Propositions-from-Modal-Validity?searchresult=1en


This item appears in the following Collection(s)

Show simple item record